# SDR HEEA967687

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 412050010111A
- Condition: Defective
- Location: Landing Gear
- Part time: 285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSTUBE SPREADS EXCESSIVELY AT GROSS WEIGHT.
